Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/22347
Title: Modified Lagrangian and least root approaches for general nonlinear optimization problems
Authors: Oettli, W
Yang, XQ 
Keywords: Generalized Lagrangian
Least root approach
Zero duality gap
Issue Date: 2002
Source: Acta mathematicae applicatae sinica, 2002, v. 18, no. 1, p. 147-152 How to cite?
Journal: Acta Mathematicae Applicatae Sinica 
Abstract: In this paper we study nonlinear Lagrangian methods for optimization problems with side constraints. Nonlinear Lagrangian dual problems are introduced and their relations with the original problem are established. Moreover, a least root approach is investigated for these optimization problems.
URI: http://hdl.handle.net/10397/22347
ISSN: 0168-9673
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
Citations as of Feb 25, 2017

Page view(s)

33
Last Week
2
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.